CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Optimal distributed stochastic mirror descent for strongly convex optimization 期刊论文
AUTOMATICA, 2018, 卷号: 90, 页码: 196-203
Authors:  Yuan, Deming;  Hong, Yiguang;  Ho, Daniel W. C.;  Jiang, Guoping
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
Distributed stochastic optimization  Strong convexity  Non-Euclidean divergence  Mirror descent  Epoch gradient descent  Optimal convergence rate  
Superadditivity of Wigner-Yanase-Dyson information revisited 期刊论文
JOURNAL OF STATISTICAL PHYSICS, 2008, 卷号: 131, 期号: 6, 页码: 1169-1177
Authors:  Luo, Shunlong;  Zhang, Qiang
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Wigner-Yanase-Dyson information  convexity  superadditivity  semi-quantum state  local quantum measurement  
On convexity of generalized Wigner-Yanase-Dyson information 期刊论文
LETTERS IN MATHEMATICAL PHYSICS, 2008, 卷号: 83, 期号: 3, 页码: 253-264
Authors:  Cai, Liang;  Luo, Shunlong
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Wigner-Yanase-Dyson information  convexity  quantum Fisher information  operator convex functions  Morozova-Chentsov functions  
Symmetric duality for a class of nondifferentiable multi-objective fractional variational problems 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 卷号: 333, 期号: 2, 页码: 1093-1110
Authors:  Mishra, S. K.;  Wang, S. Y.;  Lai, K. K.
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
nonlinear programming  symmetric duality  variational problems  generalized convexity  
Mixed symmetric duality in non-differentiable multiobjective mathematical programming 期刊论文
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2007, 卷号: 181, 期号: 1, 页码: 1-9
Authors:  Mishra, S. K.;  Wang, S. Y.;  Lai, K. K.;  Yang, F. M.
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
symmetric duality  non-differentiable nonlinear programming  generalized convexity  support function  
Optimality and duality in nondifferentiable and multiobjective programming under generalized d-Invexity 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2004, 卷号: 29, 期号: 4, 页码: 425-438
Authors:  Mishra, SK;  Wang, SY;  Lai, KK
View  |  Adobe PDF(98Kb)  |  Favorite  |  View/Download:17/2  |  Submit date:2018/07/30
Duality  Generalized D-invexity  Multiobjective Programming  Optimality  Pareto Efficient Solution  
Complex minimax programming under generalized convexity 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2004, 卷号: 167, 期号: 1, 页码: 59-71
Authors:  Mishra, SK;  Wang, SY;  Lai, KK
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
minimax programming  generalized invex function  duality theorem